# SDR AU980507

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502B
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: 206931
- Condition: Cracked
- Location: Lt Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING OUTER ATTACHMENT ANGLES CRACKED.  CRACK LENGTH APPROXIMATELY 25.4 MM (1 INCH).  FOUND DURING INSPECTION IAW AD/AT/16.  AIRCRAFT WAS PREVIOUSLY REGISTERED IN NEW ZEALAND AS ZK-SNO.
